# SDR MALA080180

- Difficulty date: October 2, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 24,978 hours, 27,463 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLOOR TRACK HAS CORROSION BETWEEN STA 319 AND STA 363.  REPAIRED IAW EO S53627.
